Alert archive / Wisconsin / Beach Hazards Statements in 2024

Beach Hazards Statement 8, NWS Green Bay, WI

August 14, 2024Door County, Kewaunee County, Manitowoc County, Wisconsin

NWS Green Bay, WI issued this beach hazards statement at Aug 14, 2024, 2:18 PM CDT for Door County, Kewaunee County, Manitowoc County, Wisconsin. It took effect at Aug 15, 2024, 10:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Aug 14, 2024, 2:18 PM CDT (19:18 UTC)
In effect from
Aug 15, 2024, 10:00 AM CDT
Expired
Aug 16, 2024, 8:45 AM CDT
In force
23 hr
Issued by
NWS Green Bay, WI

Counties Door County, WI, Kewaunee County, WI, Manitowoc County, WI

The radar

The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.3 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2024-08-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2024-08-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -13 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-13 m²/s²
0-3 km storm-relative helicity
-9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

500 
WHUS43 KGRB 141918
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
218 PM CDT Wed Aug 14 2024

WIZ040-050-150330-
/O.NEW.KGRB.BH.S.0008.240815T1500Z-240816T1500Z/
Kewaunee-Manitowoc-
218 PM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY MORNING
THROUGH FRIDAY MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...From Thursday morning through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-150330-
/O.NEW.KGRB.BH.S.0008.240815T1800Z-240816T1500Z/
Door-
218 PM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT IN EFFECT FROM THURSDAY AFTERNOON
THROUGH FRIDAY MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...From Thursday afternoon through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
Kieckbusch
7 follow-up statements
580 
WHUS43 KGRB 150313
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
1013 PM CDT Wed Aug 14 2024

WIZ040-050-151115-
/O.CON.KGRB.BH.S.0008.240815T1500Z-240816T1500Z/
Kewaunee-Manitowoc-
1013 PM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM CDT
THURSDAY THROUGH FRIDAY MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...From 10 AM CDT Thursday through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-151115-
/O.CON.KGRB.BH.S.0008.240815T1800Z-240816T1500Z/
Door-
1013 PM CDT Wed Aug 14 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH FRIDAY MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...From Thursday afternoon through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Kruk
811 
WHUS43 KGRB 150843
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
343 AM CDT Thu Aug 15 2024

WIZ040-050-151645-
/O.CON.KGRB.BH.S.0008.240815T1500Z-240816T1500Z/
Kewaunee-Manitowoc-
343 AM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 10 AM CDT THIS
MORNING THROUGH FRIDAY MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...From 10 AM CDT this morning through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-151645-
/O.CON.KGRB.BH.S.0008.240815T1800Z-240816T1500Z/
Door-
343 AM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH FRIDAY MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...From 1 PM CDT this afternoon through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
446 
WHUS43 KGRB 151500
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
1000 AM CDT Thu Aug 15 2024

WIZ040-050-160000-
/O.CON.KGRB.BH.S.0008.000000T0000Z-240816T1500Z/
Kewaunee-Manitowoc-
1000 AM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Kewaunee and Manitowoc 
  Counties.

* WHEN...Through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Cresent Beach and City of Kewaunee Beach in Kewaunee County. 
  Point Beach, Neshotah Beach and Red Arrow Beach in Manitowoc 
  County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

WIZ022-160000-
/O.CON.KGRB.BH.S.0008.240815T1800Z-240816T1500Z/
Door-
1000 AM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 1 PM CDT THIS
AFTERNOON THROUGH FRIDAY MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door County.

* WHEN...From 1 PM CDT this afternoon through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
852 
WHUS43 KGRB 152008
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
308 PM CDT Thu Aug 15 2024

WIZ022-040-050-160415-
/O.CON.KGRB.BH.S.0008.000000T0000Z-240816T1500Z/
Door-Kewaunee-Manitowoc-
308 PM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
TSK
517 
WHUS43 KGRB 160215
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
915 PM CDT Thu Aug 15 2024

WIZ022-040-050-161100-
/O.CON.KGRB.BH.S.0008.000000T0000Z-240816T1500Z/
Door-Kewaunee-Manitowoc-
915 PM CDT Thu Aug 15 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH FRIDAY
MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Through Friday morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$

Eckberg
530 
WHUS43 KGRB 160848
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
348 AM CDT Fri Aug 16 2024

WIZ022-040-050-161500-
/O.CON.KGRB.BH.S.0008.000000T0000Z-240816T1500Z/
Door-Kewaunee-Manitowoc-
348 AM CDT Fri Aug 16 2024

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...High waves and strong currents expected.

* WHERE...Beaches along Lake Michigan in Door, Kewaunee and 
  Manitowoc Counties.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Dangerous swimming conditions are expected. Strong 
  currents can pull swimmers into deeper water and high waves 
  can sweep people off piers.

* ADDITIONAL DETAILS...Several beaches that will be most 
  susceptible to the dangerous swimming conditions include... 
  Rock Island State Beach, Baileys Harbor beaches and Whitefish 
  Dunes Beach in Door County. Cresent Beach and City of Kewaunee 
  Beach in Kewaunee County. Point Beach, Neshotah Beach and Red 
  Arrow Beach in Manitowoc County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions.

&&

$$
246 
WHUS43 KGRB 161345
CFWGRB

Coastal Hazard Message
National Weather Service Green Bay WI
845 AM CDT Fri Aug 16 2024

WIZ022-040-050-161445-
/O.CAN.KGRB.BH.S.0008.000000T0000Z-240816T1500Z/
Door-Kewaunee-Manitowoc-
845 AM CDT Fri Aug 16 2024

...BEACH HAZARDS STATEMENT IS CANCELLED...

Waves continue to subside this morning. Thus the Beach Hazards 
Statement is cancelled early. 

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this beach hazards statement went out at Aug 14, 12:28 PM CDT, 1 hour 50 minutes earlier. Its key messages:

  • Showers and thunderstorms will impact the area from late tonight through Friday night. Periods of moderate to heavy rainfall are expected, which could lead to localized flooding in urban and low-lying areas.
  • Conditions hazardous to small craft will be possible on the Bay and Lake on Thursday and Thursday night. Dangerous swimming conditions are also expected on Lake Michigan beaches.
Area forecast discussion, Aug 14, 12:28 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
1228 PM CDT Wed Aug 14 2024

Updated aviation portion for 18Z TAF issuance

.KEY MESSAGES...

- Showers and thunderstorms will impact the area from late tonight
  through Friday night. Periods of moderate to heavy rainfall are
  expected, which could lead to localized flooding in urban and
  low-lying areas.

- Conditions hazardous to small craft will be possible on the Bay
  and Lake on Thursday and Thursday night. Dangerous swimming
  conditions are also expected on Lake Michigan beaches.

&&

.DISCUSSION...
Issued at 359 AM CDT Wed Aug 14 2024

Short Term...Today...Tonight...and Thursday

Today...light winds and clear skies will allow for patchy fog to
expand before sunrise, with locally dense fog in some river valleys
and other low-lying areas. This may cause locally hazardous travel
concerns for the early morning commute. The low clouds and fog
will burn off/mix out shortly after sunrise.

Otherwise, a quiet mid-August day is on tap for the region as weak
high pressure slides across the Great Lakes. Some high clouds
will drift in from the west through the day, along with daytime
cumulus later this morning and afternoon, mainly away from the
lake. Expect dry conditions for most/all of the area, with the one
exception being near the MI border, or possibly near the Bay, as
a spotty shower will be possible this afternoon along the lake/bay
breezes. Less instability than yesterday, generally under ~500
J/kg, plus a weak cap just above 10,000 feet, mixing into dry air,
little to no upper support and weak shear, will make it difficult
for any shower/storm to form. If a shower were able to form, it
would be pretty short-lived and very isolated with a brief heavy
downpour and wind gust (inverted-V soundings) being the only minor
concerns. Thinking the better convergence will be in the U.P.,
and with the chance in any one spot under 10%, will stick with a
dry forecast.

It will be a warm day with highs climbing into the low to mid 80s
for most of the area, with slightly cooler readings near the shores
of Lake Michigan. Humidity levels will be pretty comfortable with
dewpoints mainly in the 50s to around 60.

Tonight/Thursday...dry conditions are expected through around
midnight, then look for rain to begin to spread into parts of
central and north-central WI overnight as the initial push of WAA/
isentropic lift and shortwave energy arrives. A secondary
shortwave and slug of deeper moisture (PWATs of 1.7-2.0") arrives
Thursday morning, helping spread this area of rain across the
entire area. Most of the rain looks to be light to moderate, but
embedded areas of heavy rain are expected at times as soundings
showing very deep moisture, up to ~40,000 feet and warm cloud
depths, making for efficient rain production. Chances for thunder
will be low with the initial WAA precip (but some rumbles are
certainly possible), as only some weak elevated instability will
be present. Better chances for thunder will be later in the day as
more unstable air advects in from the southwest, but the activity
looks to be more isolated/scattered in nature. Severe weather
threat will be low, but as CAPE builds to ~1000 J/kg, some strong
storms are possible with gusty winds and hail. Latest rainfall
amounts have come down, with most spots staying under an inch
during the day on Thursday. Some locally higher totals are
possible associated with any storms in the afternoon, but the
storms are expected to have enough movement to limit the heavy
rain threat in any one spot. So while some locally heavy rain will
be possible, the lower totals, plus several days of mainly dry
conditions, should keep any flooding threat low through sunset.
Southeast winds will become a little gusty, especially across
eastern WI with gusts to around 30 mph expected.

Lows will drop into the 50s over northern WI and remain in the
60s further south. Highs will be cooler than the past few days due
to the clouds/rain, with most spots holding in the upper 60s to
mid 70s.

Long Term...Thursday Night Through Tuesday

This portion of the forecast will start out wet as low pressure
crosses the region from Thursday night through Friday night.  Then
after the low moves out, relatively seasonable late summer weather
returns through the middle of next week.

Rainfall trends:  Low pressure will slowly move across northern
Wisconsin on Thursday night and Friday before exiting over northern
Lake Michigan on Friday night.  Ahead of the low on Thursday night,
an axis of instability (perhaps up to 1000 j/kg of elevated cape)
will lift northeast across central to northeast WI.  Precipitable
water values will remain high at 1.8-1.9 inches during the evening,
so think locally heavy rainfall will remain possible in this area.
Forecast soundings indicated cloud layer winds of 20-30 kts, which
is significantly higher than models were showing yesterday.  As a
result, think the forward storm motion will keep the flash flooding
threat rather low.  A few strong storms cannot be ruled out though,
which could produce small hail.

The chance of showers and storms will continue at times on Friday as
as the low slowly meanders east across the state.  Will likely see
an increase of coverage of the precip as instability builds with the
heat of the day.  Deep layer shear of 20-25 kts looks rather
marginal for severe weather, but a moist profile and pwats around
1.5 inches will aid in rainfall efficiency of the showers.

Light showers will likely stick around on Friday night into Saturday
morning before ending.

Rest of the extended... Northwest flow takes over after the system
departs later on Saturday.  No significant systems are forecast to
impact the region from Sunday through next Wednesday.  Temperatures
should remain near normal.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1217 PM CDT Wed Aug 14 2024

VFR conditions will prevail this afternoon, with SCT-BKN cumulus
clouds expected. The cumulus clouds will dissipate by sunset,
followed by mid/high clouds gradually lowering during the evening.
Clouds will continue to lower and thicken overnight into Thursday
morning, as steady moderate showers overspread the region from SW
to NE. Flight conditions will drop to MVFR/IFR as the steadier and
heavier rains arrive. There may be a few embedded thunderstorms
across the southwest part of the forecast Thursday morning, but
confidence is not high enough to add to any of the TAFs at this
point. Light S-SE winds are expected today into tonight, but SE
winds will increase and gust to 20 to 25 kts late tonight into
Thursday.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
None.

&&

DISCUSSION.....Bersch/MPC
AVIATION.......Kieckbusch
Hazardous weather outlook, Aug 14, 10:02 AM CDT, 4 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
1002 AM CDT Wed Aug 14 2024

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-151515-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
1002 AM CDT Wed Aug 14 2024

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Showers and thunderstorms will impact the area from Thursday
through Friday night. Periods of moderate to heavy rainfall are
expected, which could lead to localized flooding in urban and
low-lying areas. While the potential for organized severe weather
is low, the strongest storms could produce small hail and gusty
winds.

High waves and dangerous currents will create dangerous swimming
conditions on Lake Michigan beaches on Thursday and Thursday
night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed this afternoon or tonight.

LMZ521-522-541>543-151515-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
1002 AM CDT Wed Aug 14 2024

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This Afternoon and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Persistent and gusty southeast winds and high waves will likely
create conditions hazardous to small craft on Thursday and
Thursday night.

Thunderstorms will be possible at times from Thursday through
Friday night. Any storms may pose a threat to mariners.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 2:16 PM CDTSmall Craft AdvisoryGRB43 hr

Nearby

Beach Hazards Statements in Wisconsin, 2024Every beach hazards statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.